Alert archive / Iowa / Tornado Warnings in 2022

Tornado Warning 2, NWS Quad Cities, IA

March 5, 2022Benton County, Iowa

NWS Quad Cities, IA issued this tornado warning at Mar 5, 2022, 6:48 PM CST for Benton County, Iowa. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2022, 6:48 PM CST (00:48 UTC)
Expired
Mar 5, 2022, 7:30 PM CST
In force
42 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Benton County, IA

The radar

The Des Moines radar (KDMX), 136 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 7:15 PM CSTTORNADO3 E Garrison, IAA TORNADO DEVELOPED ABOUT 2.5 MILES SOUTHWEST OF VINTON SATURDAY EVENING, AND TRACKED NORTHEAST THROUGH THE NORTHWEST PORTION OF VINTON, BEFORE LIFTING NORTHEAST OF TOWN. THE TORNADO PATH WAS AROUND 8.5 MILES, AND WAS ON THE GROUND FOR ABOUT 11 MINUTES. THE MA
Mar 5, 7:18 PM CSTTSTM WND GST 701 S Vinton, IAESTIMATED 60-70 MPH WINDS.
Mar 5, 7:19 PM CSTTSTM WND DMG1 Nw Vinton, IADAMAGE TO STRUCTURES AND GAS LEAKS REPORTED BY EMERGENCY MANAGEMENT IN THE NORTHWEST SIDE OF VINTON. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 6:10 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

305 
WFUS53 KDVN 060048
TORDVN
IAC011-060130-
/O.NEW.KDVN.TO.W.0002.220306T0048Z-220306T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
648 PM CST Sat Mar 5 2022

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Central Benton County in east central Iowa...

* Until 730 PM CST.

* At 648 PM CST, a confirmed tornado was located 7 miles east of
  Toledo, moving northeast at 45 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Keystone around 705 PM CST.

Other locations in the path of this tornadic thunderstorm include Van
Horne, Garrison and Vinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4215 9230 4225 9196 4201 9188 4192 9230
TIME...MOT...LOC 0048Z 245DEG 39KT 4201 9244 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Uttech
3 follow-up statements
884 
WWUS53 KDVN 060056
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
656 PM CST Sat Mar 5 2022

IAC011-060130-
/O.CON.KDVN.TO.W.0002.000000T0000Z-220306T0130Z/
Benton IA-
656 PM CST Sat Mar 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
BENTON COUNTY...
    
At 656 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Keystone, or 13 miles east of
Toledo, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Keystone around 705 PM CST.

Other locations in the path of this tornadic thunderstorm include Van
Horne, Garrison and Vinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4215 9230 4225 9196 4201 9188 4192 9230
TIME...MOT...LOC 0056Z 245DEG 39KT 4205 9233 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Uttech
018 
WWUS53 KDVN 060106
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
706 PM CST Sat Mar 5 2022

IAC011-060130-
/O.CON.KDVN.TO.W.0002.000000T0000Z-220306T0130Z/
Benton IA-
706 PM CST Sat Mar 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
BENTON COUNTY...
    
At 706 PM CST, a severe thunderstorm capable of producing a tornado
was located near Garrison, or 9 miles west of Vinton, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Garrison around 710 PM CST.

Other locations in the path of this tornadic thunderstorm include
Vinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4215 9230 4225 9196 4211 9191 4204 9230
TIME...MOT...LOC 0106Z 240DEG 40KT 4212 9221 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Uttech
894 
WWUS53 KDVN 060121
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
721 PM CST Sat Mar 5 2022

IAC011-060130-
/O.CON.KDVN.TO.W.0002.000000T0000Z-220306T0130Z/
Benton IA-
721 PM CST Sat Mar 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHEASTERN BENTON COUNTY...
    
At 721 PM CST, a severe thunderstorm capable of producing a tornado
was located over Vinton, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Benton County, including the following locations...
Rodgers Park, Vinton Memorial Airport, Benton County Fairgrounds and
Hoefle-Dulin Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4220 9213 4225 9196 4217 9193 4213 9207
TIME...MOT...LOC 0121Z 241DEG 38KT 4220 9202 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 5, 5:27 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 5, 5:27 PM CST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
527 PM CST Sat Mar 5 2022

...00Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 224 PM CST Sat Mar 5 2022

On and off showers and thunderstorms have been impacting much of
eastern Iowa and northwest Illinois this morning and early this
afternoon, bringing mostly heavy rain, small hail, lightning and
brief gusty winds. This activity has been mainly elevated with a
warm front in place near the Hwy 20 corridor and increasing WAA over
the area. Temperatures as of 2 PM were in the upper 50s to low 70s,
with the later being seen mainly along and south of Interstate 80.

Not too far to the west, a surface low was analyzed over north
central Kansas, with a cold front extending to its northeast and
southwest. A dry line was analyzed to the south of the surface low
and extended all the way into southwest Texas.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 224 PM CST Sat Mar 5 2022

[Key Messages]

1) Severe thunderstorms remain possible this afternoon and evening;
main threats are damaging wind gusts, a few tornadoes and large hail

2) Very strong winds with and post-frontal with gusts of 45-50 MPH
at times

3) Quieting down Sunday with a mix of sun and clouds and cooler
temperatures

[Discussion]

Main short term concern continues to be the threat for severe
thunderstorms this afternoon and evening as the northeast moving
surface low sends the aforementioned cold front and dry slot into the
area. Not too much in the way of change has been made to the overall
forecast as we deal with a multitude of hazards and various seasons
in 24 hours. SPC maintains much of the area in a Level 2 (slight)
risk, but has increased to a Level 3 (enhanced) risk for portions of
east central Iowa. More details below.

CAMs continue to hint on two rounds of showers and storms moving
through our CWA this afternoon and evening. The first round, which
as of this hour is currently stretching along the I-35 corridor, will
reach our western counties around 3-4 PM. These storms will be
fueled by an extremely robust 40-50 knot LLJ ahead of the surface
low and cold front, which will act to increase MUCAPE to around 500-
1000 J/kg. With such ample 0-6 km shear of around 50-60 knots,
storms should have no trouble organizing despite the meager
instability (classic high shear-low CAPE). Storms in this round may
have potential to produce large hail and a tornado if they can
anchor on the warm front in place across the area.

The next round, which will be tied to the cold front, arrives this
evening across the west. Timing looks to be around 7-10 PM. Showers
and storms with the front will have potential to produce all modes
of severe weather with extremely ample low/mid level shear and
instability along and ahead of the front. Right now, wind remains
the primary concern due to the 40-50 kt LLJ aloft, and potential for
steep low-level lapse rates to mix these winds down to the surface.
(this was the primary reason for the SPC to Level 3 threat
increase). Storms will also be fast moving around 50 to 60 knots.
Will note, that depending on the evolution of this first round, this
second round may be negatively impacted if it can rob enough
instability (definitely a possibility given how early we are in the
season).

Winds will also remain a concern post-frontal with strong CAA
expected and falling temperatures. Have maintained and expanded the
wind advisory for the remainder of the CWA from 600 PM this evening
to 600 AM Sunday, with potential for winds to gust in the 45-50 MPH
range. These winds will gradually decrease Sunday with a weakening
pressure gradient.

Speaking of Sunday, quiet and cooler weather is expected as we will
be in between systems. Skies should feature a mix of clouds and sun,
with PM highs climbing into the 40s.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 224 PM CST Sat Mar 5 2022

[Key Messages]

1) Light accumulating snow Sunday evening through midday Monday

2) Dry mid-week before active weather arrives for late week

3) Temperatures trending below normal for early March

[Discussion]

Sunday...

Daytime should feature dry but mostly cloudy conditions with very
weak high pressure passing overhead. Despite the frontal passage
today, expect PM highs to climb into the low to upper 40s as this
shot of cold air is not as deep as previous intrusions (gotta love
heading into Spring!).

Sunday Night Through Monday...

Our nice shot of Spring quickly gets replaced by another shot of
Winter as our next weather maker passes through the mid-Mississippi
River Valley region. Closed upper level low pressure will reach the
Four Corners early Sunday morning, and is progged to phase with an
upstream shortwave diving south from the northern Rockies Sunday
afternoon. This phased shortwave will send robust cyclonic vorticity
advection across the Midwest, leading to surface low development over
northeast Oklahoma Sunday evening. This low will track along the 925
hPa temp gradient, with a current forecast track taking this system
into southern Illinois and the Ohio River Valley Monday morning.

The current forecast track of this system places much of the CWA on
the northwest side of the low, with most guidance depicting rather
robust deformation and lift moving into parts of the southern CWA.
Thankfully, since we start out well above freezing, precipitation
should begin as rain Sunday evening. With flow switching to the
northwest overnight and CAA moving into the area, precipitation
should begin to change over to all snow with temperatures cooling
aloft.

Due to the phasing conflicts with models, there remains some
disagreement on the exact placement of the heavier snowfall axis
over the CWA. However, there remains high confidence of much of the
area seeing accumulating snowfall, with increasing probabilities
some may see around 2-3 inches of snow. More details and potential
for products will likely follow for the next forecast package.
Thankfully, as the previous discussion eluded, the DGZ is lacking
significant moisture and lift.

Monday Night on...

Dry weather is favored through much of mid next week with several
rounds of high pressure and dry cold fronts moving through the area.
The next chance of precipitation does not arrive until next Thursday
as guidance suggests another surface low moving into the Midwest. At
this time, a mix of rain and snow is favored over the area.

Confidence is high in below normal temperatures returning to the
area with flow being dominant out of the northwest and 925-850 hPa
temperatures falling into the -15 to -20 celcius range. This would
places us with highs in the 20s/30s and lows in the single
digits/teens late next week into next weekend. Normal temperatures
for mid-March are highs in the mid to upper 40s, and lows in the mid
to upper 20s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 519 PM CST Sat Mar 5 2022

Showers and a few weak storms are lifting generally away from the
terminals at the start of the period, but the main focus is shifting
back to our west with another broken line of storms moving through
central Iowa. This line will sweep east and likely impact most if
not all of the terminals after 01z through 05z. MVFR to IFR
conditions are expected with the storms with severe weather
possible and strong winds. After the line moves through a cold
front will follow, and then low MVFR to IFR CIGs thereafter and
strong westerly winds 20-35+ kts. Cigs may climb to higher MVFR
and possibly VFR in some areas by Sunday afternoon. Winds will
remain gusty from NW on Sunday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 6 AM CST Sunday for Benton-Buchanan-Cedar-
     Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-Jackson-
     Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-Muscatine-
     Scott-Van Buren-Washington.

IL...Wind Advisory until 6 AM CST Sunday for Bureau-Carroll-Hancock-
     Henderson-Henry IL-Jo Daviess-McDonough-Mercer-Putnam-Rock
     Island-Stephenson-Warren-Whiteside.

MO...Wind Advisory until 6 AM CST Sunday for Clark-Scotland.

&&

SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Speck
AVIATION...McClure
Hazardous weather outlook, Mar 5, 2:38 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
238 PM CST Sat Mar 5 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-062045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
238 PM CST Sat Mar 5 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A strong storm system will lift northeastward from eastern
Colorado today and into the Upper Great Lakes by Sunday morning.
This will bring a strong cold front across the area this evening.
A line of thunderstorms is expected to develop along the front
and quickly move across the area this evening. The main threat
will be damaging winds with a secondary threat for tornadoes.
These storms will also be moving very quickly. The Storm
Predicition Center has a Level 2 risk of severe thunderstorms for
much of the area, with a Level 3 risk in east central Iowa.

Southwesterly to westerly winds of 20 to 30 MPH with gusts up to
45 and 50 MPH will develop this evening and switch to the west
behind a cold front. A wind advisory continues for the area for
tonight into Sunday morning. Please see the latest products for
the most up to date details.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Increasing confidence in a winter storm bringing rain and then snow
Sunday night and through Monday. Accumulating snowfall is also
possible. Some uncertainty on amounts still exists, but a narrow
band of heavier snowfall is possible, which can lead to a localized
max in the snowfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon into this
evening.

PS

In the hours before

Local storm report, Mar 5, 2:07 PM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
207 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             MAQUOKETA               42.07N 90.67W
03/05/2022  E0.25 INCH       JACKSON            IA   PUBLIC

            DELAYED REPORT VIA SOCIAL MEDIA.

&&
Special weather statement, Mar 5, 3:00 PM CST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
300 PM CST Sat Mar 5 2022

IAZ040-052130-
Buchanan IA-
300 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of northern Buchanan
County through 330 PM CST...

At 300 PM CST, Doppler radar was tracking a strong thunderstorm over
Jesup, or 9 miles west of Independence, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hazleton around 315 PM CST.
  Stanley around 320 PM CST.

Other locations in the path of this storm include Aurora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4264 9161 4243 9206 4247 9206 4247 9208
      4258 9208 4264 9197
TIME...MOT...LOC 2100Z 239DEG 48KT 4247 9208

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

McClure
Special weather statement, Mar 5, 3:50 PM CST, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
350 PM CST Sat Mar 5 2022

IAZ087-088-098-052215-
Henry IA-Van Buren IA-Jefferson IA-
350 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of west central Henry,
north central Van Buren and southeastern Jefferson Counties through
415 PM CST...

At 350 PM CST, Doppler radar was tracking a strong thunderstorm near
Fairfield, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lockridge and Rome around 400 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4085 9200 4097 9209 4116 9179 4098 9158
TIME...MOT...LOC 2150Z 230DEG 51KT 4096 9194

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

McClure
Special weather statement, Mar 5, 6:23 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
623 PM CST Sat Mar 5 2022

ILZ002-007-060115-
Carroll IL-Stephenson IL-
623 PM CST Sat Mar 5 2022

...A strong thunderstorm will impact portions of northeastern Carroll
and Stephenson Counties through 715 PM CST...

At 622 PM CST, Doppler radar was tracking a strong thunderstorm over
Lanark, or near Mount Carroll, moving northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pearl City around 630 PM CST.
  Freeport around 640 PM CST.

Other locations in the path of this storm include Cedarville, Dakota,
Davis and Rock City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4250 8940 4236 8940 4220 8963 4220 8969
      4216 8969 4200 8992 4206 9003 4251 8964
TIME...MOT...LOC 0022Z 219DEG 55KT 4213 8986

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Gibbs
Local storm report, Mar 5, 6:31 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             5 NW LANARK             42.16N 89.89W
03/05/2022  E0.50 INCH       CARROLL            IL   TRAINED SPOTTER

            HAIL BEGAN 621 PM AND ENDING AT 629 PM.
            COVERED THE GROUND.

&&
Local storm report, Mar 5, 6:38 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             FULTON                  41.87N 90.16W
03/05/2022  E0.25 INCH       WHITESIDE          IL   PUBLIC

            DELAYED REPORT VIA SOCIAL MEDIA.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:47 PM CSTTornado WarningDVNJefferson, Keokuk43 min
Mar 5, 6:55 PM CSTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn35 min
Mar 5, 7:20 PM CSTTornado WarningDVNBenton, Buchanan, Linn40 min
Mar 5, 7:26 PM CSTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn34 min
Mar 5, 7:34 PM CSTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn26 min
Mar 5, 7:40 PM CSTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren50 min
Mar 5, 7:42 PM CSTTornado WarningDVNBuchanan, Delaware26 min
Mar 5, 7:43 PM CSTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Louisa, Washington47 min
Mar 5, 7:59 PM CSTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones31 min
Mar 5, 8:02 PM CSTSevere Thunderstorm WarningDVNLouisa, Muscatine43 min
Mar 5, 8:05 PM CSTSevere Thunderstorm WarningDVNLee40 min
Mar 5, 8:06 PM CSTSevere Thunderstorm WarningDVNBenton, Cedar, Linn39 min
Mar 5, 8:16 PM CSTSevere Thunderstorm WarningDVNDes Moines44 min
Mar 5, 8:26 PM CSTSevere Thunderstorm WarningDVNClinton, Muscatine, Scott49 min
Mar 5, 8:29 PM CSTSevere Thunderstorm WarningDVNDubuque, Jackson, Jones31 min
Mar 5, 8:30 PM CSTSevere Thunderstorm WarningDVNLee30 min
Mar 5, 8:35 PM CSTTornado WarningDVNClinton, Muscatine, Scott25 min
Mar 5, 8:52 PM CSTTornado WarningDVNClinton, Scott38 min
Mar 6, 3:05 PM CSTWinter Weather AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more21 hr

Nearby

Tornado Warnings in Iowa, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.